UM
Asymptotic adaptive control of nonlinear systems with elimination of overparametrization in a Nussbaum-like design
Chen, Ci1,2; Liu, Zhi1; Xie, Kan1,2; Zhang, Yun1; Chen, C. L. Philip3
2018-12
Source PublicationAUTOMATICA
ISSN0005-1098
Volume98Pages:277-284
AbstractMaking a trade-off between the control accuracy and computational reduction is a problem frequently encountered in the system control design. This is especially difficult when one designs adaptive fuzzy (or neural network) controls for nonlinear systems, in which fuzzy controls have to consume many computational resources to tune a sufficiently large number of adaptive parameters, meanwhile nonlinear uncertainties block the high demanding control accuracy. Current works usually face a dilemma that, either the computation is reduced but the control accuracy is degraded due to the use of the norm estimation, or the asymptotic control is resulted but the computation is increased due to the extra compensation controls. To address such dilemma, we propose an asymptotic adaptive fuzzy tracking control algorithm, whose main feature is that only two adaptive laws are needed throughout the control scheme. In particular, we allocate one adaptive law to achieve adaptive fuzzy backstepping control for nonlinear systems with a focus on stabilizing the closed-loop system. We then allocate the other adaptive law not only to asymptotically drive the stabilization error to the zero, but also to achieve the elimination of overparametrization in a Nussbaum-like design, which is inspired by the tuning function based approach. (C) 2018 Published by Elsevier Ltd.
KeywordTuning function Asymptotic control Adaptive fuzzy control Neural network Computational reduction
DOI10.1016/j.automatica.2018.09.034
URLView the original
Indexed BySCI
Language英语
WOS Research AreaAutomation & Control Systems ; Engineering
WOS SubjectAutomation & Control Systems ; Engineering, Electrical & Electronic
WOS IDWOS:000449310900030
PublisherPERGAMON-ELSEVIER SCIENCE LTD
Fulltext Access
Citation statistics
Cited Times [WOS]:3   [WOS Record]     [Related Records in WOS]
Document TypeJournal article
CollectionUniversity of Macau
Affiliation1.Guangdong Univ Technol, Sch Automat, Guangzhou 510006, Guangdong, Peoples R China;
2.Guangdong Key Lab IoT Informat Technol, Guangzhou 510006, Guangdong, Peoples R China;
3.Univ Macau, Fac Sci & Technol, Macau 999078, Peoples R China
Recommended Citation
GB/T 7714
Chen, Ci,Liu, Zhi,Xie, Kan,et al. Asymptotic adaptive control of nonlinear systems with elimination of overparametrization in a Nussbaum-like design[J]. AUTOMATICA,2018,98:277-284.
APA Chen, Ci,Liu, Zhi,Xie, Kan,Zhang, Yun,&Chen, C. L. Philip.(2018).Asymptotic adaptive control of nonlinear systems with elimination of overparametrization in a Nussbaum-like design.AUTOMATICA,98,277-284.
MLA Chen, Ci,et al."Asymptotic adaptive control of nonlinear systems with elimination of overparametrization in a Nussbaum-like design".AUTOMATICA 98(2018):277-284.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Chen, Ci]'s Articles
[Liu, Zhi]'s Articles
[Xie, Kan]'s Articles
Baidu academic
Similar articles in Baidu academic
[Chen, Ci]'s Articles
[Liu, Zhi]'s Articles
[Xie, Kan]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Chen, Ci]'s Articles
[Liu, Zhi]'s Articles
[Xie, Kan]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.